# SDR DALA2023030701670

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 24,909 hours, 9,786 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3833 -FLT CNTRL- PERFORMED GO AROUND DUE TO 'TOO LOW FLAPS' AURAL WARNING ON APPROACH. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. FOUND INTERMITTENT FAULT CODE 27-81357 (LE SLAT FE UCM) RECORDED. CYCLED FLAPS SEVERAL TIMES. NO DEFECTS FOUND.
